# SDR ASAA2023032442606

- Difficulty date: March 24, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 51,945 hours, 15,295 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pump
- Part number: 66087
- Part serial: 660873621
- Condition: Faulted
- Location: #1 Engine
- Part time: 54,480 hours, 16,211 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYD MASTER CAUTION AND SYSTEM A LOW PRESSURE LIGHTS ENG 1, ELECT 2 AND OVERHEAT LIGHTS ILLUMINATED FOR APPROXIMATELY 30 SECONDS AFTER GEAR RETRACTION. GROUNDED - YES. AIR TURNBACK -- REMOVED AND REPLACED #1 ENGINE HYD SYS "A" PUMP REF B737-800 AMM 29-11-11. PERFORMED LANDING GEAR EXTENSION/RETRACTION TEST PER AMM 32-32-00. OPS CHECK GOOD AT THIS TIME. NO FAULT LIGHTS ILLUMINATED. (REF TSR714064, TSR714068, TSR714068, TSR714066, TSR714067).
